Vaping has become a craze among the youngsters because it is considered less harmful to health as compared to smoking. But one thing which vapers get worried about is that what if they had nicotine is high dose while using the vaping product. In this guide, we will let you know about this in detail.
Breaking the Myth
First of all, let’s talk about the myth. Many high-profile toxic doses of nicotine are listed between 30 and 60 mg. In the vaping, this is about 4 ml. Actually your body process nicotine very quickly so it is best that you consume it in one go. But, consuming this much amount does not result in any type of negative effects on the body. So, it means that nicotine is not a toxic substance.
What are the signs of having Nicotine in excess?
Studies have shown that vapers do not suffer from nicotine poisoning, but one thing is that having nicotine in excess in just one sitting. You will start feeling nauseous. Additionally, you might notice that at the end of the vape session your body is telling you to take a break.
Nausea might increase gradually, so it’s better if you feel that take a break. If you are overdone you might have a headache.
What are the symptoms of Nicotine Poisoning?
The problem might arise if you do not stop vaping, or by chance, you spill the e-juice on your skin and forget to clean it, then some serious symptoms will occur like:
- increased salivation
- stomach cramps
However, it is very rare that you will reach this stage but knowing about these things is also essential. The rare symptoms are seizures, coma, heart rate decreases, and respiratory failure.
What actually happens when you vape?
If you vape too much then it might create an issue particularly when you use high-nicotine e-juice. But, if you have vomiting or other symptoms which many don’t then it is a clear sign you vape too much and do it regularly in excess.
The best thing is to take a break from vaping device and once you feel better you can start vaping.
What can I do if have symptoms?
It might happen you vaped too much so in that case you should take a break and give your body some relief. Keep in mind, if you experience any worse symptoms then seek the help of the doctor as early as possible.
If you swallowed a little bit of e-juice then you might feel sick but after a short while, everything will get better. But, if your child drinks it by any chance then get medical help.